# SDR MALA000542

- Difficulty date: August 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AVIONICS SMOKE WARNING ILLUMINATED.  AFTER ABORTED TAKE OFF, THE WARNING CANCELLED.  NO SIGN OF SMOKE.  MAINTENANCE DEFERRED AVIONICS RACK SMOKE DETECTOR.
